# SDR CALA2022093002573

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777
- Aircraft serial: 26953
- Aircraft time: 100,324 hours, 13,244 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 156265
- Condition: None
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7025  LLAR BACKUP LIGHTS BATTERY PACK DEEP CYCLE TEST FAIL. TRANSFER REF. NON-ROUTINE WO.1097714 AND ORIGINATED BY EMP V902113. LLAR BACKUP EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958.
